Alert archive / Oregon / Wind Advisories in 2016

Wind Advisory 10, NWS Pendleton, OR

March 9, 20165 counties in Oregon; Columbia County, Walla Walla County, Washington

NWS Pendleton, OR issued this wind advisory at Mar 9, 2016, 3:36 AM PST for 5 counties in Oregon; Columbia County, Walla Walla County, Washington. It took effect at Mar 9, 2016, 1:00 PM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2016, 3:36 AM PST (11:36 UTC)
In effect from
Mar 9, 2016, 1:00 PM PST
Expired
Mar 10, 2016, 6:04 AM PST
In force
17 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 18 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 11.6 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

755 
WWUS76 KPDT 091136
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
336 AM PST WED MAR 9 2016

...STRONG SOUTHERLY WINDS...

.A WARM FRONT MOVING THROUGH THE REGION WILL BRING INCREASING
SOUTHERLY WINDS TO THE FOLLOWING ADVISED AREAS LATE TODAY THROUGH
EARLY THURSDAY.

ORZ507-508-WAZ029-092300-
/O.NEW.KPDT.WI.Y.0010.160310T0000Z-160310T1500Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA
336 AM PST WED MAR 9 2016

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
PST THURSDAY.

* WINDS...SOUTH 25 TO 40 MPH WITH GUSTS 45 TO 55 MPH. STRONGEST
  WINDS WILL BE ALONG THE BASE OF THE BLUE MOUNTAINS.

* TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON AND REACH
  THEIR PEAK OVERNIGHT.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO LOOSE
  OBJECTS MAY BECOME AIRBORNE. DOWNED TREES AND POWER LINES ARE
  POSSIBLE WITH WINDS THIS STRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ORZ049-092300-
/O.NEW.KPDT.WI.Y.0010.160309T2100Z-160310T1800Z/
GRANDE RONDE VALLEY-
336 AM PST WED MAR 9 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST
THURSDAY FOR LADD AND PYLES CANYONS...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
1 PM THIS AFTERNOON TO 10 AM PST THURSDAY.

* WINDS...SOUTH 30 TO 40 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON AND REACH
  THEIR PEAK OVERNIGHT AND BEFORE DECREASING THURSDAY.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO LOOSE
  OBJECTS MAY BECOME AIRBORNE. DOWNED TREES AND POWER LINES ARE
  POSSIBLE WITH WINDS THIS STRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
739 
WWUS76 KPDT 092134
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
134 PM PST WED MAR 9 2016

...STRONG SOUTHERLY WINDS TONIGHT THROUGH THURSDAY MORNING...

.A WARM FRONT MOVING THROUGH THE REGION WILL BRING INCREASING
SOUTHERLY WINDS TO THE FOLLOWING ADVISED AREAS TONIGHT THROUGH
EARLY THURSDAY.

ORZ507-508-WAZ029-101200-
/O.CON.KPDT.WI.Y.0010.160310T0000Z-160310T1500Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA
134 PM PST WED MAR 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND REACH THEIR
  PEAK OVERNIGHT.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO LOOSE
  OBJECTS MAY BECOME AIRBORNE. GARBAGE CANS AND LAWN FURNITURE NOT
  TIED DOWN MAY FLIP OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ORZ049-101200-
/O.CON.KPDT.WI.Y.0010.000000T0000Z-160310T1800Z/
GRANDE RONDE VALLEY-
134 PM PST WED MAR 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY FOR
LADD AND PYLES CANYONS...

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON AND REACH 
  THEIR PEAK OVERNIGHT AND BEFORE DECREASING THURSDAY.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO LOOSE
  OBJECTS MAY BECOME AIRBORNE. GARBAGE CANS AND LAWN FURNITURE NOT
  TIED DOWN MAY FLIP OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
769 
WWUS76 KPDT 100404
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
804 PM PST WED MAR 9 2016

...VERY WINDY SOUTH WINDS EXPECTED TONIGHT THROUGH THURSDAY
MORNING...

.A WARM FRONT MOVING THROUGH THE REGION WILL BRING VERY WINDY
CONDITIONS ACROSS THE FOOTHILLS OF THE BLUE MOUNTAINS AND GRANDE
RONDE VALLEY TONIGHT THROUGH EARLY THURSDAY. WIND GUSTS 
AROUND 50 MPH ARE POSSIBLE.

ORZ507-508-WAZ029-101500-
/O.CON.KPDT.WI.Y.0010.000000T0000Z-160310T1500Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA
804 PM PST WED MAR 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDY SOUTH WINDS WILL CONTINUE AND REACH THEIR PEAK
  OVERNIGHT.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO LOOSE 
  OBJECTS MAY BECOME AIRBORNE. GARBAGE CANS AND LAWN FURNITURE 
  NOT TIED DOWN MAY FLIP OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ORZ049-101500-
/O.CON.KPDT.WI.Y.0010.000000T0000Z-160310T1800Z/
GRANDE RONDE VALLEY-
804 PM PST WED MAR 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY FOR
LADD AND PYLES CANYONS...

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDY SOUTH WINDS WILL CONTINUE AND REACH THEIR PEAK
  OVERNIGHT BEFORE DECREASING THURSDAY.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO LOOSE 
  OBJECTS MAY BECOME AIRBORNE. GARBAGE CANS AND LAWN FURNITURE 
  NOT TIED DOWN MAY FLIP OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
620 
WWUS76 KPDT 101252
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
452 AM PST THU MAR 10 2016

...VERY WINDY SOUTH WINDS EXPECTED THROUGH EARLY THIS MORNING...

.A WARM FRONT MOVING THROUGH THE REGION WILL BRING VERY WINDY
CONDITIONS ACROSS THE FOOTHILLS OF THE BLUE MOUNTAINS THROUGH
EARLY THIS MORNING. WIND GUSTS AROUND 50 MPH ARE POSSIBLE.

ORZ049-101400-
/O.CAN.KPDT.WI.Y.0010.000000T0000Z-160310T1800Z/
GRANDE RONDE VALLEY-
452 AM PST THU MAR 10 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY FOR LADD AND PYLES CANYONS.

WINDS HAVE DIMINISHED ACROSS THE AREA.

$$

ORZ507-508-WAZ029-101500-
/O.CON.KPDT.WI.Y.0010.000000T0000Z-160310T1500Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA
452 AM PST THU MAR 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO LOOSE 
  OBJECTS MAY BECOME AIRBORNE. GARBAGE CANS AND LAWN FURNITURE 
  NOT TIED DOWN MAY FLIP OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
735 
WWUS76 KPDT 101404
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
604 AM PST THU MAR 10 2016


ORZ507-508-WAZ029-101515-
/O.CAN.KPDT.WI.Y.0010.000000T0000Z-160310T1500Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
604 AM PST THU MAR 10 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY.

WINDS ARE DIMINISHING AND AND STRONG WINDS ARE NO LONGER EXPECTED
TODAY. HOWEVER OCCASIONAL BREEZY WINDS ARE STILL EXPECTED INTO
THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 9, 2:46 AM PST, 50 minutes earlier.

Area forecast discussion, Mar 9, 2:46 AM PST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
246 AM PST WED MAR 9 2016

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...A WARM FRONT IS MOVING
INTO NORTHERN CALIFORNIA AND SOUTHWEST OREGON THIS MORNING. THIS
FRONT WILL SLOWLY WORK ITS WAY NORTH DURING THE DAY. EXPECT
INCREASING PRECIPITATION IN CENTRAL OREGON THIS MORNING WITH SNOW
LEVELS AROUND 3500 TO 4000 FEET INITIALLY AND THEN RISING.
PRECIPITATION WILL SPREAD NORTH TO COVER THE ENTIRE FORECAST AREA BY
AFTERNOON. PRECIPITATION WILL MAINLY BE RAIN BUT WILL START OUT AS
SNOW ABOVE 4000 FEET BEFORE CHANGING TO RAIN AS SNOW LEVELS RISE.
THE EAST SLOPES OF THE WASHINGTON CASCADES WILL SEE SNOW DOWN TO
AROUND 2500 FEET INITIALLY AND THEN RISE TO 3000 TO 3500 FEET BY
AFTERNOON AND EVENING. THIS WILL PRODUCE SOME MINOR ACCUMULATIONS OF
1 TO 3 INCHES BELOW 3000 FEET. BY WEDNESDAY NIGHT THE WARM FRONT
WILL MAINLY BE OVER CENTRAL AND NORTHERN WASHINGTON BUT A COLD FRONT
WILL QUICKLY ARRIVE FROM THE WEST LATE WEDNESDAY NIGHT AND THURSDAY.
THIS FRONT WILL PRODUCE ANOTHER PERIOD OF PRECIPITATION ACROSS THE
FORECAST AREA BEFORE EXITING LATE DAY INTO IDAHO LEAVING JUST SOME
LINGERING SHOWERS IN THE EASTERN MOUNTAINS THURSDAY NIGHT.

WINDS WILL ALSO BE A CONCERN. THE WARM FRONT WILL USHER IN SOME
POTENTIALLY STRONG SOUTHERLY WINDS STARTING THIS AFTERNOON AND
CONTINUING UNTIL THE COLD FRONTAL PASSAGE EARLY THURSDAY. WIND
ADVISORIES WILL BE ISSUED FOR THE FOOTHILLS OF THE BLUE MOUNTAINS
FOR STRONG DOWNSLOPE WINDS AT THE BASE OF THE BLUE MOUNTAINS. THE
SOUTHERN GRANDE RONDE VALLEY WILL ALSO SEE SOME STRONG SOUTHERLY
WINDS AND BE UNDER AN ADVISORY.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...A LARGE UPPER LEVEL TROUGH
OVER THE GULF OF ALASKA WILL CONTINUE TO MOVE CLOSER TO THE PACIFIC
NORTHWEST THIS WEEKEND AND INTO NEXT WEEK.  COOLER AIR AND LOWERED
SNOW LEVELS WILL CONTINUE TO BE THE MAIN IMPACT OF THE EXTENDED.
WHILE THE AIRMASS WILL BE COOLER...THE OVERALL HIGH TEMPERATURES
WILL BE RIGHT AROUND NORMAL FOR THIS TIME OF YEAR.
SEVERAL BANDS OF MOISTURE WILL ACCOMPANY THIS APPROACHING WEATHER
SYSTEM...THEREFORE POPS IN THE EXTENDED WILL BE NEAR TO ABOVE THE
CLIMATOLOGY.  AS THERE ARE SUBTLE DIFFERENCES IN THE MODELS EXPECT
THESE POPS TO HAVE SEVERAL ADJUSTMENT UP/DOWN AS WE APPROACH THE
SHORT TERM.

TOWARDS THE MIDDLE OF NEXT WEEK MODELS ARE STARTING TO HINT AT A
RIDGE TO BUILD OVER THE AREA...SO WE MAY START TO SEE A SHIFT FROM
HIGHER POPS TO LOWER...BUT THAT MAY HAVE TO WAIT UNTIL THE LATER
PART OF NEXT WEEK.  ON A PLUS SIDE...THE LOWERED SNOW LEVELS SHOULD
HELP ALLEVIATE THE ONGOING HYDRO CONCERNS THAT WE HAVE IN THE SHORT
TERM.  THAT DOES NOT MEAN THAT THERE WONT BE HYDRO CONCERNS FOR THE
EXTENDED...JUST A LOWER STRESS ON THE SNOWMELT SIDE. WEBER

&&

.AVIATION...12Z TAFS...VARIOUS CATEGORIES CAN BE EXPECTED OVER THE
NEXT 24 HOURS AS ALL TAF SITES HAVE A DECENT CHANCE TO SEE LOWERED
CIG/VIS DUE TO RAIN.  WITH EXCEPTION OF KYKM AND KDLS...TAF SITES
CAN EXPECT BREEZY WINDS...MAINLY AFTER THE 00Z/10 TIME PERIOD...SOME
AREAS WILL NOT SEE BREEZY WINDS UNTIL LATE IN THE TAF PERIOD 06-
12Z/10.  WEBER

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  54  47  55  37 /  70  40  60  10
ALW  56  49  56  39 /  60  80  70  10
PSC  52  50  59  37 /  60  70  30  10
YKM  48  37  58  30 / 100 100  30   0
HRI  52  49  58  35 /  70  40  40  10
ELN  44  36  52  30 / 100 100  30  10
RDM  52  41  53  33 /  90  20  40  10
LGD  49  43  53  37 /  70  70  70  40
GCD  50  43  54  37 /  70  20  60  30
DLS  50  43  58  36 / 100  70  40  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM PST THURSDAY FOR
     ORZ507-508.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM PST THURSDAY FOR
     ORZ049.

WA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM PST THURSDAY FOR
     WAZ029.

     FLOOD WATCH FROM 10 AM PST THIS MORNING THROUGH THURSDAY MORNING
     FOR WAZ026-027-520-521.

&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

91/89/89

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:57 AM PSTAreal Flood WarningPDTKittitas, Yakima24 hr

Nearby

Wind Advisories in Oregon, 2016Wind Advisories in Washington, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.